# SDR GTIA020948

- Difficulty date: June 19, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Panel
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 1 ENGINE T/R HAS DENT AND CRACK AT ACOUSTIC PANEL.  T/R REPLACED ON BOO03611-R-2.  (M)
